Jump to content

Starting out Zoloft - Fingers crossed


Guest
 Share

Recommended Posts

every time i took zoloft mirtezapine, next day i would feel completely spaced out (i guess thats increase in depersonalization). Don't know if it affected me longterm, but I dont think id want to be spaced out like that in day to day life. (i was taking quater of a minimum dose - im sensitive enough to substances).

Piracetam only interaction could be that it increases blood flow to the brain and maybe something else too, which strengthens the effect of other drugs. You should consider this while setting a dose of other drugs - but maybe it doesn't make any drastic changes for you, i don't know.

For example - when I took piracetam Id get a bit more drunk then usual, which was kind of nice, but when I smoked weed after taking piracetam (even small amounts), it would be a kind of "psychodelic" evening for me, due to weed hammering me down much more than usual, also triggering my hppd/depersonalization more than usual.

 

So please be careful with zoloft and piracetam with other drugs.

Edited by onelovez
Link to comment
Share on other sites

This whole Candida thing "causing" problems is to confuse cause and effect. Candida overgrowth cannot be mistaken; thrush on the tounge and in the throat, skin rashes, stringy feces etc. You don't think you have it, you'll know if you have it.

The very few people who I know have had it got it from immune system dysfunction, people with cancer, HIV, and autoimmune disorders are most susceptible. But then it's these disorders that are the cause, candidiasis is only a visible symptom which tells; something is seriously messed up in the body.

 

Many "alternative medicine" sites will tell all sorts of strange things which lacks scientific evidence entirely, or has a bit of evidence and builds up a theory based on speculation. It's pseudoscience.

 

Using meds, diets, or other types of therapies based on assumptions is at best just ineffective, but can also be dangerous. Think to actually having candidiasis, trying to remove the overgrowth, when there's actually underlying undiagnosed cancer causing it? Such mistakes can cost you your health or even your life.

 

Pinionlel, taking Zoloft while having HPPD is not a good idea. What you might be experiencing right now is most likely placebo effects, but it can also be a serotonin poisoning gradually building up.

With the HPPD and the rest of the medicine cocktail you have an increased risk of developing serotonin syndrome. The increased energy and sociability might be a bit of hypomania, a standard symptom of too much serotonin.

I'm just telling you since I got serotonin syndrome from Zoloft some years ago. I had hypomania (felt high, trippy and energetic) from it along with severe mood swings, heavy perspiration, diarrhea, tremors and dilated pupils. However, the symptoms might build up more gradually and slow if you are on low doses.

 

Your visual disturbances are not Candida related, I can guarantee you. Don't use your body as a test subject based on pseudoscientific assumptions!

By some strange coincidence I have Candida overgrowth right now for the first time in my life, due to a possible autoimmune inbalance onset by a stressful period. My whole gastrointestinal system is full of it. But my HPPD does not have anything to do with it. Rather, the HPPD flare up I've had for som time now has been caused by the lack of sleep and surge stress hormones, the flare up is going back to baseline now but the Candida has not subsided. My doctor says it's fruitless to treat Candidiasis symptoms, rather I have to rest it out and it will disappear by itself when the autoimmune relapse fades down. Fix the cause and the effect gets fixed, put simply.

 

Just telling you so you don't mess yourself up even more, Pinionlel! Some things (such as messing with the serotonin system when one has HPPD) can cause lasting damage, and such things no one needs as an extra bonus on the nasty pile of problems one already has..

Link to comment
Share on other sites

I take Zoloft now after finally getting off of a Lexapro hellride when it stopped working for me and I actually had adverse reactions to the Lex (to say the least).  After a couple of weeks on the Zoloft I felt like god himself had put his hand on me and healed me.  I felt 90% healed.

 

Then I started feeling crappy again.  I've been adjusting the dose and 25mg was just too much for me.  I've settled on splitting one in half a day (12.5 mg- a tiny dose but no unheard of to take) and I'm maintaining pretty well.  I'm extremely med sensitive thanks to HPPD.  I'm doing a LOT better.  My life is no longer a psychological hell state of varying degrees.  My brain is now wired for SSRI's but I can't take too much because of the HPPD.  12.5mg seems to hit that sweet spot between too much and too little.

 

One thing about Zoloft I can say is the side effects are rough for some people in the beginning.  If you can push through them and come out the other end a lot of people have good luck with it.  Also it's one of the least hard to get off of should you have to or want to after a time.

 

Shoot me a PM if you want any of my personal experience with it.  Good luck to you! 

Link to comment
Share on other sites

I'd like to discuss the theory about SSRI:s and HPPD. It's usually not recommended as it does often come with visual side-effects. However, nevertheless you got HPPD or not, you get these visual side-effects when you are setting your dosage straight and getting used to the medicine. This usually takes between 2-8 weeks of what I've heard. After this session, your visual symptoms should return to normal but your psychological issues should be decreased. The connection between serotonin and HPPD have yet not been proved in any circumstances except for the fact that many react negativetly on SSRI:s the first week, which is completely normal as a side-effect. It doesn't have to have any correlation between that and HPPD. Lets leave that open until it has been valuated in a more serious study.

  • Upvote 1
Link to comment
Share on other sites

  • 3 months later...

Zoloft has been making me very dizzy all the time in the last few months.  Had a cardiac workup and bloodwork which was all negative so it leads me to believe it's the Zoloft/HPPD combo.  Thinking of trying to get off of it and seeing what happens.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.